Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19362
Title: Rocking vibration of a rigid strip footing on saturated soil
Authors: Ma, XH
Cheng, YM 
Au, SK
Cai, YQ
Xu, CJ
Keywords: Dual integral equations
Dynamic compliance coefficient
Rigid strip footing
Rocking vibration
Issue Date: 2009
Publisher: Elsevier
Source: Computers and geotechnics, 2009, v. 36, no. 6, p. 928-933 How to cite?
Journal: Computers and geotechnics 
Abstract: The dynamic response of a rigid strip footing lying on saturated soil is greatly affected by the pore pressure induced by a rocking moment. To consider the complex behavior of the soil under the rocking load, an analytical solution for a rigid strip foundation on saturated soil under a rocking moment is developed under the framework of Biot's coupling theory. The boundary-value problem for the governing coupling equations for saturated soil is solved using a Fourier transform to yield a pair of dual integral equations. These dual integral equations are transformed into a set of linear equations using an infinite series of orthogonal Jacobi polynomials to yield the compliance functions. In addition, a parametric study has been carried out to examine the influence of: (1) the dimensionless frequency, (2) the dynamic permeability and (3) the Poisson's ratio on saturated soil under a rocking rigid strip footing.
URI: http://hdl.handle.net/10397/19362
ISSN: 0266-352X
DOI: 10.1016/j.compgeo.2009.02.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.